Involutive Hyperbolic Differential Systems (Memoirs of the American Mathematical Society) - Deane Yang (1987)
ISBN 0821824333
Subject Differential equations, Hyperbolic; Geometry, Differential
Publisher Amer Mathematical Society
Publication Date July 1987
Format Paperback (260 mm)
Language e
Personal Details
Collection Status In Collection
Index 1004
Read It Yes
Links Amazon US
Barnes & Noble
Product Details
LoC Classification QA3 .A57 no. 370
Dewey 515.3/53
Cover Price $19.00
No. of Pages 93
"Volume 68, number 370 (end of volume)."